RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1978, Volume 33, Issue 6(204), Pages 231–232 (Mi umn3611)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Vector fields on elliptic surfaces

A. N. Rudakov, I. R. Shafarevich


Full text: PDF file (133 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1978, 33:6, 255–256

Bibliographic databases:

MSC: 37A50, 60Fxx
Received: 24.04.1978

Citation: A. N. Rudakov, I. R. Shafarevich, “Vector fields on elliptic surfaces”, Uspekhi Mat. Nauk, 33:6(204) (1978), 231–232; Russian Math. Surveys, 33:6 (1978), 255–256

Citation in format AMSBIB
\Bibitem{RudSha78}
\by A.~N.~Rudakov, I.~R.~Shafarevich
\paper Vector fields on~elliptic surfaces
\jour Uspekhi Mat. Nauk
\yr 1978
\vol 33
\issue 6(204)
\pages 231--232
\mathnet{http://mi.mathnet.ru/umn3611}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=526033}
\zmath{https://zbmath.org/?q=an:0411.14008|0424.14010}
\transl
\jour Russian Math. Surveys
\yr 1978
\vol 33
\issue 6
\pages 255--256
\crossref{https://doi.org/10.1070/RM1978v033n06ABEH003892}


Linking options:
  • http://mi.mathnet.ru/eng/umn3611
  • http://mi.mathnet.ru/eng/umn/v33/i6/p231

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:342
    Full text:111
    References:30
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019